Previous |  Up |  Next


Title: Model theoretic approach to concrete categories (English)
Author: Rosický, Jiří
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 20
Issue: 1
Year: 1979
Pages: 192-193
Category: math
MSC: 18B30
MSC: 18C99
Date available: 2008-06-05T21:01:04Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_020-1979-1_21.pdf 292.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo